# SDR SWAA094335

- Difficulty date: July 7, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 53,130 hours, 45,275 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 2152001
- Part serial: 2415
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED SLIGHT ELECTRICAL ODOR IN COCKPIT.  REMOVED AND REPLACED GASPER FAN PER MM.
